Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On an integer's infinitary divisors

Author: Graeme L. Cohen
Journal: Math. Comp. 54 (1990), 395-411
MSC: Primary 11A25; Secondary 11A05
MathSciNet review: 993927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notions of unitary divisor and biunitary divisor are extended in a natural fashion to give k-ary divisors, for any natural number k. We show that we may sensibly allow k to increase indefinitely, and this leads to infinitary divisors. The infinitary divisors of an integer are described in full, and applications to the obvious analogues of the classical perfect and amicable numbers and aliquot sequences are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11A05

Retrieve articles in all journals with MSC: 11A25, 11A05

Additional Information

PII: S 0025-5718(1990)0993927-5
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia